MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 06/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Literature article entitled, ¿does circumferential patellar denervation result in decreased knee pain and improved patient-reported outcomes in patients undergoing non-resurfaced, simultaneous bilateral tka?¿ by nicolaas c.Budhiparama md, et al, published by clinical orthopaedics related research (2020), vol.428, pp.2020-2033 was reviewed.The purpose of this study was to evaluate the efficacy of patellar denervation in 78 patients receiving bilateral attune primary tkas without patellar resurfacing between feb 2015 and october 2016.In all bilateral procedures, the patellar denervation via cauterization of the patellar rim was always performed on the right knee.The authors concluded that there was no clinical difference between the cauterized and non-cauterized knees.Depuy components: attune femoral component, tibial tray, and tibial insert.There was no patellar resurfacing and the type of cement used is unknown.Results: 3 reports of deep vein thrombi at 6 months post index tka.The authors note that all were treated successfully, but the intervention that was provided was not specified.Captured in this complaint: 3 bilateral attune tkas for deep vein thrombus (3 right knees and 3 left knees).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FB INSRT SZ 4 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11186882
Report Number1818910-2021-01355
Device Sequence Number2766022
Product Code NJL
UDI-Device Identifier10603295045533
UDI-Public10603295045533
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number1516-20-406
Device Catalogue Number151620406
Device Lot Number731833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR